# SDR YENA20151213635

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N561JB
- Make and model: Airbus A320-232
- Aircraft serial: 1927
- Aircraft time: 51,594 hours, 18,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2064
- Condition: Failed
- Location: Emergency Lights
- Part time: 387 hours, 142 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 6, ROW 13A, 17A, 21A, & 25A EMERGENCY FLOOR PROXIMITY LIGHTS INOPERATIVE. R & R AFT LT EPSU IAW AMM 33-51-38.  ALL CHECKS NORMAL.
